# SDR SWAA2020041532523

- Difficulty date: March 17, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB AT FWD CARGO BAY BS440- BS494 RBL25 WL156. / REMOVED AND REPLACED FWD CARGO BAY SUBTHRESHOLD ASSY B.S. 440-494 LBL 25 WL 156 P.O. # 777761/1 PER SRM 51-40-05-0G-0 SRM 51-40-02-0G-0 AND DWG 143A8330
